# SDR TSAA20211117001

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE BELLY SKIN AT STA 727B, STR 26R FOUND TO BE BEYOND LIMITS IAW B737-300 REV 125 SMR 53-00-01, NOM THICKNESS OF 0.063", ALOWABLE REMOVEL 0.0063", REAMING THICKNESS 0.053", REPAIRED FUSELAGE BELLY SKIN AT STA 727B STR 26R IAW B737-300 REV 125 SRM 53-00-01 REPAIR 35.
